# SDR ASAA2015030210835

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 38,364 hours, 12,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TC 78233008, SEVERAL EMERGENCY EXIT LIGHTS DID NOT ILLUMINATE.  ACFT GROUNDED.  R & R FWD POWER SUPPLY-BATTERY PACK, OPS CHECK GOOD IAW AMM 33-51-06.
